?

Log in

No account? Create an account
 
 
06 June 2012 @ 10:34 am
Please to send thoughts!  
OK, so I haven't been whining about this at all online, but I'm finally, finally getting to the end of my medication withdrawal and I could really use some thoughts/hugs/support (if anyone remembers me, LOL!).

Short version: I've been on antidepressants for over 10 years and am finally coming off them. I'm down to 25mg of Effexor (from 300mg once upon a time). It's taken over 6 months to get from 150 mg to 25. I'm on Day 3 of 25mg and it's not fun--pains, nausea, aches, chocolate cravings... :p (ok the last bit is not so bad except I think chocolate is not so great for nausea, right?). I am determined to get through it because i have HAD IT with doing this slowly... it just draws out the agony. I'm hoping I can get to zero in a couple of weeks.

Emotionally, I'm feeling strong but just FED UP with it. I have racing thoughts, anxiety (raised heart rate) and nightmares right now but based on previous experience, this is just a result of dropping the medication another step--not a permanent state.

I really wish I didn't have to work--I'd just quit it completely and crawl into bed and be sick for a couple of weeks and then be done. But I can still do this right? I'm planning to reduce to 12.5 next week and then ZERO the week after. That's fast compared to how I've done the other 'drops' but what the hell. I keep thinking 25mg is NOTHING. They don't ever prescribe less than 75mg here anyway... so it can't be actually doing much (other than giving my overly addicted body some fake sense of normalcy!).

Anyway, any kind of cheer at this time would be most welcome!

This entry was originally posted at http://bop-radar.dreamwidth.org/243501.html. comment count unavailable comments Comment here or there, as you will.
Tags:
 
 
Current Mood: determineddetermined
Current Music: Disco Biscuit Love - The Jezabels
 
 
 
Cosettecosetteferaud on June 6th, 2012 09:56 pm (UTC)
*sending hugs and support your way*

I hope you feel better really soon. I believe you are doing great, of course you can make it through! :)

Edited at 2012-06-06 09:58 pm (UTC)
K, Bop or Boppy--take your pick!: Aishwarya Raibop_radar on June 7th, 2012 01:37 am (UTC)
Thank you! :)) Hopefully not long now!
09 f9 11 02 9d 74 e3 5b d8 41 56 c5 63 56 88 c0laura47 on June 7th, 2012 06:12 am (UTC)
omg antidepressant withdrawal is the WORST. When i was doing it, i actually insisted people watch trainspotting with me so i could see someone having a worst time than me. it was 10 years ago, but i remember it sooo clearly, it was horrible. So, massive hugs and support to you! I've been lucky and have been on consistent meds that work for me for years now, but i dread if i ever have to make any med changes again!

but eventually, SOON, this will all be out of you and it will be WONDERFUL!!!!
K, Bop or Boppy--take your pick!bop_radar on June 7th, 2012 11:24 am (UTC)
HAAAA!!! Trainspotting! That's a hilarious suggestion!! SO TRUE OMG.

I was taking great comfort on a forum last night in descriptions of how much worse it is than quitting smoking. ;)

Thanks for the sympathy--really helps to hear from people who've been through it! Definitely very motivated by the idea of reaching the time BEYOND this!
svgurl: lois 'hex'svgurl on June 8th, 2012 08:15 am (UTC)
*hugs and sends positive thoughts* Good luck! It's a brave step you're taking and I know you will succeed. *waves pom poms*
K, Bop or Boppy--take your pick!: Batgirlbop_radar on June 8th, 2012 12:07 pm (UTC)
Thank you! I'm getting there... definitely less nausea today, phew! Indefinite number of sick days remaining...
brokenmnemonic: Clois - Strange Timebrokenmnemonic on June 8th, 2012 08:26 am (UTC)
I have complete faith in you doing this :)
K, Bop or Boppy--take your pick!: Clois mix tapebop_radar on June 8th, 2012 12:08 pm (UTC)
*g* Thanks, Ed! :)